# SDR UPS00832089

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Angle
- Condition: Cracked
- Location: Rudder Sta 284
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 123 RUDDER LEADING EDGE ATTACH ANGLE CRACKED AT 2 RT 284.750.     REMOVED CRACKED ANGLE. MATERIAL VERIFICATION PO NR 318067  7075-0.071 IAW DC8 SR M55-5-0. MATERIAL FABRICATION OF NEW ATTACH ANGLE IAW DC8 SRM 55-5-0.HEAT TREAT VERIFICATION 7075-0 TO 7075T-6 (READING 83.5) IAW TPS 1003 R  EV A. ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW ANGLE IAW D C8 SRM 51-3-0 & 51 -1-21.
